Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why mucus and blood is coming out of my belly button followed by bloated abdomen , back pain and dark yellow urine ?

Hi, I m a 28 yr old woman, 5 6 , 120lbs.. My last two periods have been very irregular. Well I started my period last night and my lower abdomen was very bloated, way more distended than it has ever been. Also I notice a mucus like substance and blood coming out of my belly button... Also I have been having back pains in the middle of my back and my urine has been very dark yellow. What could this be?
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Martin
Welcome to HealthcareMagic.
it is not normal that anything related to menstruation can cause bleeding from bellybutton. However you maybe having endometriosis which is very severe And causing your symptoms.I advise you to visit your gynecologist and then examined as early as possible. you may need treatment with hormone pills and antibiotics.
please see your doctor as early as possible
Take care
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor